MedElevator Войти в исследования
← Поиск публикаций

DOI 10.7759/cureus.73393

Медицинская библиотека · Cureus · 2024

Cefepime-Induced Mixed Hepatocellular and Cholestatic Liver Injury: A Case Report.

Toofantabrizi Mahyar, Timshina Anuj, Dongol Raj M

Клинический случайСтатьяПеревод пока не подготовлен

Аннотация

Drug-induced liver injury (DILI) presents significant diagnostic challenges, particularly in patients with multiple comorbidities. We report a case involving a 72-year-old female treated with cefepime for urosepsis, who developed markedly elevated liver enzymes after two weeks of therapy. After excluding other potential causes, including viral hepatitis, ischemia, and autoimmune hepatitis, cefepime-induced mixed pattern liver injury was determined to be the likely etiology of the elevated liver enzymes. This case underscores the importance of considering DILI in the differential diagnosis and emphasizes the necessity for vigilant monitoring and early recognition, particularly in elderly patients.

Для цитирования: Toofantabrizi Mahyar, Timshina Anuj, Dongol Raj M. Cefepime-Induced Mixed Hepatocellular and Cholestatic Liver Injury: A Case Report.. Cureus. 2024. DOI: 10.7759/cureus.73393.
Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…

История · было → стало

Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.

Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.